# SDR MAS2008F00033

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2683 CLT-MEM - EMERGENCY FLOOR STRIPPING COVER NEEDS SECURED.  MAINTENANCE FOUND THE ENTIRE SECTION NEEDED REPLACED AND REPLACED IT.  (S)
